Ask a doctor

Tingling with radiesse. Could it be permanent?

I had radiuses injected into my cheeks 5 months ago and I am now feeling tingling in the area and below. Also had jervaderm into nasal labial folds. Could both of these be the cause and is there damage that and is it permanent and can anything be done.

Doctor Answers (4)

Tingling with Radiesse

+1
In my practice every cosmetic patient is addressed separately as there are no "cookbook" approaches even after almost 20 years of filler experience.We use many different fillers in the same patient to achieve a optimal correction. Though I have not seen this side effect in my practice, for tingling  I would recommend you discuss with a dermatologist board certified and experienced in fillers in your area.


West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Tingling with radiesse. Could it be permanent?

+1
It is not uncommon to have some tingling after the injections but at five months it should have subsided. I would recommend visiting your injector, though it is unlikely permanent. 

Daniel Shapiro, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 95 reviews

Tingling with Radiesse. Could it be permanent?

+1
Cheek injections can create nerve issues if the filler is injected into the opening in the cheek bone where the infraorbital nerve exits the skull. Usually this would result in pain or numbness or other sensations immediately following the injection. You should discuss with your injector who knows exactly where and how much Radiesse was injected. As Radiesse dissolves completely these symptoms are also likely to improve but you would benefit from some reassurance. I hope this information is helpful for you.

Stephen Weber MD, FACS
Denver Facial Plastic Surgeon

Stephen Weber, MD, FACS
Denver Facial Plastic Surgeon
5.0 out of 5 stars 37 reviews

You might also like...

Tingling after Radiesse

+1
Some tingling is common right after injections take place, but 5 months in would be more uncommon. I doubt very much there is any permanent damage or that anything is wrong. But you should make an appointment with your injector to be seen.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.